DPT Injection 1 Year 6 Months Old?
, I want to ask yesterday, to be exact, on July 18, my child had a repeat DPT injection, when I checked in the Pink book that I usually carry with me for immunization, there is a penta booster vaccine as well. Is the effect of DPT injections having the effect of making children lose their appetite? The problem is that my child doesn’t want to eat, he doesn’t want to give him any food, he only wants breast milk and water, do you think he was traumatized because of the injection or because of what? I am afraid that my child will be traumatized after the injection, because he has never been like this before and doesn’t want to eat. Please explain, yes and the solution for my child so that he wants to eat. Thanks
Hello Ayya, thank you for the question for HealthReplies.com
The pentavalent vaccine is a combination of hepatitis B, HIB, and DPT vaccines. The administration of this vaccine can cause several side effects such as fever, fussiness, nausea and decreased appetite, headaches, muscle pain, fatigue, and swelling, redness, and pain at the injection site.
The symptoms experienced by your child are more likely due to the side effects of the vaccine itself rather than the trauma of the injection. These side effects will decrease after 3-5 days, so for now you shouldn't be too worried.
If the child does not want to eat, keep on giving the child food at mealtimes, try to persuade the child to eat, but there is no need for force or scolding. Try to provide foods that the child likes before (make sure the food you provide is nutritious food). You can multiply the fruit after eating. After the unwell experience has improved, children will usually regain their appetite and want to eat again as usual. If after 5-7 days the child still does not want to eat, the child looks weak, sleeps continuously, take the child to the Pediatrician for further examination.
So much information from me, hopefully it will be enough to answer
dr. irna cecilia